MathSciNet Relay Station
MathSciNet bibliographic data
MR2068967 14B05 (32S05)
Ein, Lawrence; Lazarsfeld, Robert; Smith, Karen E.; Varolin, Dror Jumping coefficients of multiplier ideals. Duke Math. J. 123 (2004), no. 3, 469–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement